Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Eur Acad Dermatol Venereol. 2001 Sep;15(5):484-5.

Rosacea fulminans triggered by high-dose vitamins B6 and B12.

Author information

  • 1Department of Dermatology and Allergology, Ruhr-University Bochum, Germany.

Abstract

Rosacea fulminans is a rare variant of rosacea conglobata that occurs almost exclusively in women well past adolescence. The aetiology is unknown, although immunological, hormonal, and vascular factors have been suggested. We report the case of a 17-year-old girl with rosacea fulminans that was temporally associated with daily ingestion of high-dose vitamin B supplements. The onset was sudden and cosmetically disabling. The eruption improved when the vitamin supplement was discontinued and a therapeutic regimen including isotretinoin and methylprednisolone was introduced. It seems appropriate to consider the possibility of such a vitamin B-triggered condition in cases of subjects presenting new or exacerbating facial eruptions.

PMID:
11763399
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Blackwell Publishing
    Loading ...
    Write to the Help Desk